# SDR AALA2019040989012

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 16,061 hours, 4,622 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Circuit Breaker
- Condition: Tripped
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLIGHT RETURNED TO NHL ON ACCOUNT OF NUMBER ONE ENGINE THRUST REVERSER CIRCUIT BREAKER POPPED. AN EMERGENCY WAS DECLAIRED AND THE FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE RESET C/B FOR #1 ENGINE THRUST REVERSER. PERFORMED OPERATIONAL TEST OF THE #1 ENGINE THRUST REVERSER IAW AMM 78-31-00. OPS CHECKED OK, NO FAULT NOTED.
